# SDR SWAA2024080910867

- Difficulty date: July 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON FASTENER HOLES ON ACCESS PANEL 193D 2024-415060<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 07-NOV-24.;[02] TOOL USED: HCS9200B-AV; S/N: 18196021; DUE DATE: 15-FEB-25.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8343150717 DUE DATE: 27-FEB-25.;[04] ULTRASONIC EQUIPMENT USED P/N: GEIT1480179; S/N: GOPLS15100158; DUE DATE: 25-SEP-24;[05] REPAIRED FASTENER HOLES ON ACCESS PANEL 193D IAW B737-800 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.;[06] REPAIRED FASTENER HOLES ON ACCESS PANEL 193D IAW B737-800 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW
